Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 170, NWS Atlanta, GA

June 22, 20208 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2020, 5:48 PM EDT for 8 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2020, 5:48 PM EDT (21:48 UTC)
Expired
Jun 22, 2020, 6:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Houston County, GA, Jones County, GA, Peach County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 17 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS52 KFFC 222148
SVRFFC
GAC009-021-023-153-169-225-289-319-222230-
/O.NEW.KFFC.SV.W.0170.200622T2148Z-200622T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
548 PM EDT Mon Jun 22 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Wilkinson County in central Georgia...
  Southwestern Baldwin County in central Georgia...
  Eastern Bibb County in central Georgia...
  Twiggs County in central Georgia...
  Northwestern Bleckley County in central Georgia...
  Southeastern Peach County in central Georgia...
  Central Houston County in central Georgia...
  Southeastern Jones County in central Georgia...

* Until 630 PM EDT.

* At 547 PM EDT, severe thunderstorms were located along a line
  extending from near Arkwright to Huber to near Meadowdale, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Milledgeville, Perry, Jeffersonville, Irwinton, Warner
  Robins, Gordon, Ivey, McIntyre, Toomsboro, Payne, Robins Air Force
  Base, Midway-Hardwick, Payne City, Marion, Tarversville, Postell,
  Houston Lake, Allenwood and Mountain Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3246 8383 3270 8358 3290 8372 3311 8326
      3284 8307 3239 8345
TIME...MOT...LOC 2147Z 251DEG 29KT 3290 8368 3271 8357 3247 8382 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:43 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 22, 2:43 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Mon Jun 22 2020

.SHORT TERM /Today through Wednesday/...

Current radar loop shows showers and thunderstorms popping across
the area as a frontal system nears the area. The main low pressure
center is developing along the MO/IL/IA border with its trailing
cold front pushing through the Mid to Lower MS river valley. Moist
southwesterly flow ahead of the front is pushing a few weak waves
across the state and with daytime heating we are seeing showers and
thunderstorms. With a moist environment and good heating,
instabilities are also increasing. Seeing MUCapes hovering around
1500 to 2500 and Low Level lapse rates in the 7.5 to 8.5 range.
Combined with PWs in the 1.5 to 1.7in range we will see some strong
to severe showers and thunderstorms this afternoon and evening and
continuing again Tuesday afternoon and evening.  The main hazards
continue to be being gusty winds, frequent lightning, and periods of
heavy rain with these storms. There is very little in the way of
shear in this atmosphere so not looking for much in the way of a
tornado threat. This pattern is expected to continue through the
middle of the week.

With precip chances increasing through the week, daytime high temps
will only get up into the 80s to near 90. This is just a bit cooler
than the past few days.

01

.LONG TERM /Wednesday Night through Sunday/...

A cold front will begin moving through the area on Wednesday
increasing the coverage for showers and thunderstorms especially in
the afternoon and evening. The trough will take it's time moving
through the area causing a chance for showers and thunderstorms to
linger until the weekend. Given PW values out ahead of the front
around 2 inches, storms that do form have the potential to produce
heavy rain at times. The front should help to marginalize
temperatures, keeping them in the low to mid 80s before the ridge
builds in again for the weekend.

As the front moves out, high pressure builds in the Atlantic and we
immediately roll back into southerly flow increasing both temp and
dewpoints this weekend. Afternoon showers and thunderstorms will
return as daytime heating initiates convection. Highs this weekend
will range from the upper 80s up north to the mid 90s down in
central Georgia.

Vaughn

&&

.AVIATION... 18Z Update... Showers and isolated thunderstorms
popping up across the area. Ceilings and VSBYs are still VFR but
will see some brief MVFR conditions as stronger storms develop
this afternoon and move across the TAF sites. These showers will
continue through the evening hours then diminish some overnight.
Expecting a repeat Tuesday with more afternoon and evening
SHRA/TSRA. Winds will stay mainly out of the SW at 10kt or less
but will see some variable gust to 20kt in and around convective
activity.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  70  83  69 /  70  50  70  70
Atlanta         89  69  82  69 /  70  60  70  70
Blairsville     83  65  76  63 /  70  70  70  70
Cartersville    89  68  82  68 /  70  60  70  70
Columbus        92  71  85  71 /  60  50  70  70
Gainesville     88  68  80  68 /  70  60  70  70
Macon           93  71  86  70 /  50  40  70  70
Rome            88  69  83  68 /  70  70  70  60
Peachtree City  91  69  82  69 /  70  60  70  70
Vidalia         96  74  89  72 /  30  20  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Jun 22, 11:52 AM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1152 AM EDT Mon Jun 22 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1152 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An increased coverage of showers and thunderstorms can be expected
today into tonight. A few thunderstorms may become strong to
severe this afternoon and evening. The main hazards will be gusty
winds...frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area on Wednesday
through Friday bringing additional chances for scattered
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 22, 5:10 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Mon Jun 22 2020

GAZ012-222145-
Gordon GA-
510 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 545
PM EDT...

At 509 PM EDT...a strong thunderstorm was near Redbud...
moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Ranger, Oakman, Sonoraville, Redbud and Audubon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
      3459 8470 3459 8468 3458 8468 3458 8465
      3451 8465 3442 8479 3449 8493 3461 8480
      3462 8476 3461 8475 3462 8474
TIME...MOT...LOC 2109Z 228DEG 13KT 3449 8484

WIND...40MPH
Special weather statement, Jun 22, 5:21 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Mon Jun 22 2020

GAZ030-031-041>043-222145-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
521 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...WESTERN
DOUGLAS...HARALSON...EASTERN CARROLL AND SOUTHWESTERN PAULDING
COUNTIES UNTIL 545 PM EDT...

At 520 PM EDT...a line of strong thunderstorms was along a line
extending from near Mars Hills to Whitesburg...and moving north at
25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Carrollton, Cedartown, Buchanan, Villa Rica, Bremen, Temple,
Tallapoosa, Mount Zion, Whitesburg, Waco, Esom Hill, Bill Arp, Seaton
Lake, Fairplay, Abilene, Draketown, Winston, Lake Val-Do-Mar, Byers
Crossroads and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3395 8503 3367 8473 3356 8483 3350 8485
      3348 8490 3379 8537 3408 8542
TIME...MOT...LOC 2120Z 188DEG 27KT 3381 8535 3349 8489

WIND...50MPH
Special weather statement, Jun 22, 5:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Mon Jun 22 2020

GAZ043-044-053-054-056-067-068-222200-
Fayette GA-Douglas GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
South Fulton GA-
528 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN DOUGLAS...
EASTERN COWETA...SOUTHWESTERN SPALDING...NORTHEASTERN MERIWETHER...
NORTHWESTERN PIKE AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 600 PM
EDT...

At 527 PM EDT...a line of strong thunderstorms was along a line
extending from Roscoe to Imlac...and moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Fayetteville, Peachtree City, Fairburn, Tyrone, Palmetto,
Senoia, Woodbury, Brooks, Moreland, Sharpsburg, Turin, Haralson, Gay,
Chattahoochee Hills, East Newnan, Starrs Mill, Hollonville, Dunaway
Gardens and Cannongate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8485 3351 8483 3352 8482 3354 8483
      3356 8483 3371 8470 3325 8436 3295 8460
      3349 8486
TIME...MOT...LOC 2127Z 214DEG 32KT 3349 8483 3303 8459

WIND...40MPH
Special weather statement, Jun 22, 5:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Mon Jun 22 2020

GAZ027-036-038-222200-
Madison GA-Oglethorpe GA-Clarke GA-
530 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN OGLETHORPE
AND NORTHEASTERN CLARKE COUNTIES UNTIL 600 PM EDT...

At 530 PM EDT...a strong thunderstorm was over Comer...
moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Comer, Winterville, Colbert, Arnoldsville, Carlton,
Hull, Athens-Clarke County, Diamond Hill, Smithonia, Paoli, Dunlap,
Neese and Watson Mill Bridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8308 3421 8309 3417 8310 3415 8306
      3412 8305 3411 8303 3410 8304 3408 8300
      3405 8299 3403 8295 3390 8321 3407 8337
      3425 8310
TIME...MOT...LOC 2130Z 236DEG 27KT 3406 8317

WIND...50MPH
Special weather statement, Jun 22, 5:43 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Mon Jun 22 2020

GAZ019-020-030>032-041>043-222215-
Polk GA-Douglas GA-Cobb GA-Haralson GA-Bartow GA-Carroll GA-
Paulding GA-Floyd GA-
543 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR POLK...DOUGLAS...SOUTHWESTERN
COBB...NORTHERN HARALSON...SOUTHWESTERN BARTOW...NORTHEASTERN
CARROLL...PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 615 PM EDT...

At 542 PM EDT...a line of strong thunderstorms was along a line
extending from near Esom Hill to Yorkville to near Bill Arp...and
moving north at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Douglasville, Dallas, Cedartown, Buchanan, Villa Rica, Powder
Springs, Austell, Temple, Rockmart, Euharlee, Hiram, Aragon, Cave
Spring, Braswell, Taylorsville, Lithia Springs, Yorkville, Burnt
Hickory Ridge and Esom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3423 8504 3380 8462 3357 8482 3373 8508
      3388 8538 3421 8545
TIME...MOT...LOC 2142Z 171DEG 22KT 3391 8538 3390 8498 3368 8477

WIND...50MPH
Special weather statement, Jun 22, 5:45 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Mon Jun 22 2020

GAZ056>058-222215-
Butts GA-Spalding GA-Henry GA-
545 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN SPALDING AND
HENRY COUNTIES UNTIL 615 PM EDT...

At 545 PM EDT...a strong thunderstorm was over Sunny Side...
moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Stockbridge, Hampton, Locust Grove, Jenkinsburg,
Blacksville, Towalaga, Luella, Ola, Flippen, Walker Mill and Eagles
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3324 8416 3339 8432 3353 8424 3352 8407
      3335 8391
TIME...MOT...LOC 2145Z 227DEG 11KT 3336 8428

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:01 PM EDTSpecial Weather StatementFFCLaurens29 min
Jun 21, 8:12 PM EDTSpecial Weather StatementFFCBleckley33 min
Jun 21, 8:35 PM EDTSpecial Weather StatementFFCJohnson40 min
Jun 21, 9:13 PM EDTSpecial Weather StatementFFCEmanuel17 min
Jun 21, 9:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 22, 12:41 PM EDTSpecial Weather StatementFFCFannin34 min
Jun 22, 2:01 PM EDTSpecial Weather StatementFFCOconee29 min
Jun 22, 2:08 PM EDTSpecial Weather StatementFFCCatoosa37 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Jun 22, 2:57 PM EDTSpecial Weather StatementFFCMadison33 min
Jun 22, 3:06 PM EDTSpecial Weather StatementFFCLamar24 min
Jun 22, 3:15 PM EDTSpecial Weather StatementFFCDawson30 min
Jun 22, 3:18 PM EDTSpecial Weather StatementFFCTowns27 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCBanks, Lumpkin31 min
Jun 22, 4:03 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jun 22, 4:17 PM EDTSpecial Weather StatementFFCUpson28 min
Jun 22, 4:20 PM EDTSpecial Weather StatementFFCHarris25 min
Jun 22, 4:27 PM EDTSpecial Weather StatementFFCMarion33 min
Jun 22, 4:30 PM EDTSpecial Weather StatementFFCHarris, Muscogee30 min
Jun 22, 4:32 PM EDTSpecial Weather StatementFFCClarke, Oconee28 min
Jun 22, 4:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jun 22, 4:37 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard53 min
Jun 22, 4:42 PM EDTSpecial Weather StatementFFCGordon33 min
Jun 22, 4:45 PM EDTSpecial Weather StatementFFCTroup30 min
Jun 22, 4:52 PM EDTSpecial Weather StatementFFCCrawford23 min
Jun 22, 4:56 PM EDTSpecial Weather StatementFFCWebster34 min
Jun 22, 4:57 PM EDTSpecial Weather StatementFFCClarke, Oconee33 min
Jun 22, 4:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach, Taylor45 min
Jun 22, 5:10 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 22, 5:18 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs42 min
Jun 22, 5:21 PM EDTSpecial Weather StatementFFCDouglas, Haralson, Polk24 min
Jun 22, 5:28 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
Jun 22, 5:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 22, 5:43 PM EDTSpecial Weather StatementFFCDouglas, Paulding, Polk32 min
Jun 22, 5:45 PM EDTSpecial Weather StatementFFCHenry30 min
Jun 22, 5:52 PM EDTSpecial Weather StatementFFCTaliaferro38 min
Jun 22, 5:54 PM EDTSpecial Weather StatementFFCFannin, Gilmer36 min
Jun 22, 6:05 PM EDTSpecial Weather StatementFFCRockdale25 min
Jun 22, 6:15 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, DeKalb, Floyd, Fulton and 2 more30 min
Jun 22, 6:26 PM EDTSpecial Weather StatementFFCWilkes34 min
Jun 22, 6:30 PM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Pulaski, Twiggs, Wilkinson30 min
Jun 22, 6:37 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth23 min
Jun 22, 6:41 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Gwinnett, Rockdale, Walton34 min
Jun 22, 6:58 PM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Hancock, Pulaski, Wilkinson32 min
Jun 22, 7:02 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gilmer, Lumpkin, Pickens28 min
Jun 22, 7:07 PM EDTSpecial Weather StatementFFCLincoln23 min
Jun 22, 7:14 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Walton31 min
Jun 22, 7:28 PM EDTSpecial Weather StatementFFCDodge32 min
Jun 22, 7:31 PM EDTSpecial Weather StatementFFCGreene29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.